Arkansas, 2014

Damaging Wind in Arkansas, July 14, 2014

July 14, 2014 · NWS MEG · 1 event in 1 county or zone

An upper level disturbance moved through the Mid-South during the afternoon and early evening hours of July 14th, 2014. The disturbance interacted with a warm and unstable airmass which helped to set off numerous showers and thunderstorms.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MEG wrote it up.

An upper level disturbance moved through the Mid-South during the afternoon and early evening hours of July 14th, 2014. The disturbance interacted with a warm and unstable airmass which helped to set off numerous showers and thunderstorms. Some storms became severe producing damaging winds.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before the first event at Jul 14, 11:48 AM CST, 2 hours 47 minutes earlier.

Area forecast discussion, Jul 14, 11:48 AM CST, 2 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1248 PM CDT MON JUL 14 2014

.UPDATE...

&&

.DISCUSSION...

&&

.PREV DISCUSSION... /ISSUED 944 AM CDT MON JUL 14 2014/

UPDATE...

UPDATED ZONES AND GRIDS HAVE BEEN SENT TO MAKE A FEW TWEAKS FOR
THIS AFTERNOON. INCREASED THE POPS SLIGHTLY ACROSS MOST OF
NORTHEAST AR...WEST TN AND THE MO BOOTHEEL FOR THIS AFTERNOON.
ALSO RAISED THE HIGH TEMPERATURES A DEGREE OR TWO SOUTH OF
INTERSTATE 40.

H5 ANALYSIS THIS MORNING SHOWED A STRONG CLOSED LOW PUSHING INTO MN
AND WI WITH A BROAD TROUGH EXTENDING INTO THE CENTRAL PLAINS. AN
ASSOCIATED STRONG COLD FRONT EXTENDED FROM NORTHERN IL THROUGH
NORTHERN MO INTO NORTHEASTERN KS. A PREFRONTAL TROUGH WAS ACROSS
SOUTHEASTERN MO. IN ADDITION...OUTFLOW BOUNDARIES EXTEND ACROSS
WEST TN AND NORTHEAST AR FROM THE CONVECTION EARLIER THIS MORNING.
THE ATMOSPHERE IS FORECAST TO BECOME VERY UNSTABLE THIS AFTERNOON
AS THE COLD FRONT AND PREFRONTAL TROUGH PUSH SOUTHEASTWARD. THE
COLD FRONT IS FORECAST INTO SOUTHEASTERN MO BY EARLY EVENING.
MODELS INDICATE THAT THUNDERSTORMS ACROSS NORTHWEST TN WILL PUSH
EAST SOUTHEAST OUT OF THE AREA THIS MORNING WITH NEW CONVECTION
FIRING UP BEGINNING EARLY TO MID AFTERNOON...ESPECIALLY ACROSS
WEST TN...NORTHEAST AR AND THE MO BOOTHEEL. A FEW STORMS WILL
BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL AS LIFTED INDICES
DECREASE TO BETWEEN MINUS 8 AND MINUS 9...AND MIXED LAYER CAPES
INCREASE TO BETWEEN 4000 AND 5000 J/KG. LOCALLY HEAVY RAINFALL
WITH LOCALIZED FLASH FLOODING IS ALSO POSSIBLE AS PRECIPITABLE
WATER VALUES INCREASE TO NEAR 2.3 INCHES AND SURFACE DEW POINTS
ARE IN THE LOWER AND MIDDLE 70S. VERY HOT AIR IS FORECAST TO PUSH
ITO THE AREA AHEAD OF THE CONVECTION MAINLY ALONG AND SOUTH OF
INTERSTATE 40...925 MB TEMPERATURES WERE NEAR 26 DEGREES CELSIUS
ON THE 12Z LITTLE ROCK SOUNDING.

JCL

DISCUSSION...  /ISSUED 322 AM CDT MON JUL 14 2014/

AN UNSEASONABLY STRONG UPPER LEVEL LOW PRESSURE SYSTEM CURRENTLY
POSITIONED OVER THE ARROWHEAD OF MINNESOTA WILL CONTINUE TO DROP
SOUTHEAST OVER THE NEXT FEW DAYS ACROSS THE GREAT LAKES. MID LEVEL
HEIGHT FALLS WILL CONTINUE OVER THE AREA TODAY AS THE LOW LEVEL
AIRMASS REMAINS VERY WARM AND MOIST. THIS SHOULD HELP TO INCREASE
INSTABILITY OVER THE REGION WITH LATEST MODEL GUIDANCE SUGGESTING
THAT MLCAPES WILL EXCEED 3000 J/KG IN MOST AREAS ALONG WITH LI/S
OF LESS THAN -6C. THIS INCREASED INSTABILITY SHOULD ALLOW FOR
NUMEROUS SHOWERS AND THUNDERSTORMS TO DEVELOP OVER AREAS ALONG AND
NORTH OF INTERSTATE 40 TODAY...WITH SCATTERED COVERAGE FURTHER
SOUTH. IN ADDITION TO THE INCREASED INSTABILITY...DEEP LAYER SHEAR
SHOULD BECOME ENHANCED ALONG THE SOUTHERN PERIPHERY OF THE LARGE
UPPER TROUGH OVER OUR REGION. THIS COMBINATION OF SHEAR AND
INSTABILITY SHOULD BECOME FAVORABLE TO SUPPORT MULTICELL CLUSTERS
AND LINE SEGMENTS ACROSS THE REGION. THESE ORGANIZED STORM
CLUSTERS MAY BECOME SEVERE AND PRODUCE DAMAGING WINDS AND
POTENTIALLY SOME LARGE HAIL.

THE UPPER LOW WILL CONTINUE TO DIG SOUTHEAST TONIGHT AND HELP TO
FORCE A STRONG COLD FRONT SOUTHWARD ACROSS THE REGION. NUMEROUS
SHOWERS AND THUNDERSTORMS WILL CONTINUE ALONG AND AHEAD OF THE
FRONT OVERNIGHT. SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE
OVERNIGHT AS THE ATMOSPHERE REMAINS UNSTABLE AND DEEP LAYER SHEAR
INCREASES FURTHER. DAMAGING WINDS SHOULD REMAIN THE PRIMARY THREAT
TONIGHT. THE COLD FRONT SHOULD REACH THE INTERSTATE 40 CORRIDOR BY
SUNRISE TUESDAY AND PUSH THROUGH THE REMAINDER OF THE FORECAST
REGION BY EARLY AFTERNOON. NUMEROUS SHOWERS AND THUNDERSTORMS
SHOULD CONTINUE ACROSS SOUTHERN AREAS TUESDAY MORNING WITH QUICKLY
TAPERING POPS FURTHER NORTH AND WEST BEHIND THE FRONT. MOST AREAS
SHOULD DRY OUT BY LATER TUESDAY AFTERNOON AS COOLER AND MUCH LESS
HUMID CONDITIONS BUILD OVER THE REGION IN ASSOCIATION WITH A
BUILDING CANADIAN SURFACE HIGH PRESSURE SYSTEM.

CANADIAN HIGH PRESSURE WILL SETTLE OVER THE MID SOUTH ON WEDNESDAY
WITH WELL BELOW NORMAL TEMPERATURES AND DRY CONDITIONS. HUMIDITY
LEVELS WILL ALSO BE UNSEASONABLY LOW LEADING TO VERY PLEASANT MID
SUMMER WEATHER CONDITIONS. THE COLD FRONT TO OUR SOUTH WILL STALL
OUT IN THE VICINITY OF THE INTERSTATE 20 CORRIDOR IN SOUTH CENTRAL
MISSISSIPPI AND NORTHERN LOUISIANA THROUGH WEDNESDAY NIGHT.

ANOTHER POTENT UPPER LEVEL SHORTWAVE WILL DIG ACROSS THE PLAINS
STATES WEDNESDAY NIGHT AND THURSDAY BEFORE MOVING SLOWLY EAST
THROUGH THE END OF THE WEEK. THIS SHOULD HELP TO LIFT THE FRONT TO
OUR SOUTH BACK TO THE NORTH AS A WARM FRONT. ABUNDANT GULF
MOISTURE WILL BEGIN TO OVERRUN THE FRONT BY LATE WEDNESDAY NIGHT
INTO THURSDAY. INCREASING CHANCES FOR RAIN AND ELEVATED
THUNDERSTORMS CAN BE EXPECTED FROM SOUTH TO NORTH ON THURSDAY
THROUGH THURSDAY NIGHT. BY FRIDAY...THE FRONT SHOULD BE STRETCHED
ACROSS THE REGION WITH A SURFACE WAVE OF LOW PRESSURE FORECAST TO
LIFT NORTHEAST ALONG THE FRONT ACROSS THE MID SOUTH. THIS MAY
ENHANCE PRECIPITATION OVER THE REGION WITH THE POTENTIAL FOR
NUMEROUS SHOWERS AND THUNDERSTORMS ALONG WITH AN INCREASING
THREAT FOR HEAVY RAINFALL AND POSSIBLE FLASH FLOODING. THIS THREAT
WILL BE CLOSELY MONITORED OVER THE NEXT SEVERAL FORECAST CYCLES.

THE SHORTWAVE SHOULD BECOME ELONGATED ACROSS THE AREA ON SATURDAY
AS THE FRONT SHIFTS FURTHER SOUTHEAST. THIS SHOULD ALLOW FOR A
CONTINUATION OF SCATTERED SHOWERS AND THUNDERSTORMS OVER THE
REGION. THE SHORTWAVE TROUGH SHOULD LIFT OUT BY SUNDAY WITH THE
FRONT WASHING OUT. ISOLATED SHOWERS AND THUNDERSTORMS SHOULD
CONTINUE AS THE AIRMASS REMAINS INCREASINGLY WARM...MOIST...AND
UNSTABLE.

NORTHWESTERLY FLOW ALOFT SHOULD DEVELOP AGAIN BY EARLY NEXT WEEK
WITH A SERIES OF SHORTWAVE DISTURBANCES MOVING THROUGH THE FLOW
ALOFT. THIS SHOULD SUPPORT A CONTINUATION OF AN OVERALL WETTER
PATTERN AND CONTINUED CHANCES FOR SHOWERS AND THUNDERSTORMS
THROUGH THE EXTENDED FORECAST PERIOD. THIS PATTERN ALSO SUPPORTS
BELOW NORMAL TEMPERATURES AND INCREASED HUMIDITY LEVELS.

JLH

AVIATION...

18Z TAF CYCLE

TS NOW BUILDING IN BOOTHEEL. CURRENT THINKING IS THAT JBR, MEM,
MKL TO BE IN VCTS IN A COUPLE OF HOURS. TUP TO GET INTO
VCTS LATER THIS AFTERNOON. HAIL AND WINDSTORMS ARE THE MAIN
THREAT AROUND THESE EAST MOVING STORMS. WINDS TO VEER AT NORTHERN
APTS FIRST...THEN VEERING IN MEM AND MKL. CEILING TO DROP AS THE
FROM COMES IN. STORMS SHOULD BE OUT OF AREA TMR MORN.

&&

.AVIATION...

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jul 14, 1:21 PM CST, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
221 PM CDT MON JUL 14 2014

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-151100-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
221 PM CDT MON JUL 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE MIDSOUTH
THIS AFTERNOON AND TONIGHT. A STRONG COLD FRONT WILL APPROACH AND
MOVE THROUGH THE AREA FROM THE NORTH. DAMAGING WINDS...LARGE HAIL...
AND HEAVY RAINFALL WITH FLASH FLOODING ARE POSSIBLE. A FLASH FLOOD
WATCH HAS BEEN ISSUED FOR MUCH OF THE MIDSOUTH THIS AFTERNOON
THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED THIS AFTERNOON AND TONIGHT ACROSS
THE MIDSOUTH. PLEASE RELAY ANY REPORTS OF DAMAGING WINDS...LARGE
HAIL...AND FLASH FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN
MEMPHIS.

JCL

In the hours before

Local storm report, Jul 14, 1:36 PM CST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
236 PM CDT MON JUL 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0233 PM     TSTM WND DMG     2 W SHARON              36.23N 88.86W
07/14/2014                   WEAKLEY            TN   TRAINED SPOTTER

            LARGE LIMBS DOWN WITH WINDS ESTIMATED TO BE 60 MPH.

&&

MRM
Special weather statement, Jul 14, 1:53 PM CST, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
253 PM CDT MON JUL 14 2014

TNZ019-020-050-051-142045-
CROCKETT TN-DYER TN-GIBSON TN-HAYWOOD TN-
253 PM CDT MON JUL 14 2014

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 345 PM CDT FOR...

  CROCKETT COUNTY IN NORTHWEST TENNESSEE...
  SOUTHEASTERN DYER COUNTY IN NORTHWEST TENNESSEE...
  SOUTHERN GIBSON COUNTY IN NORTHWEST TENNESSEE...
  NORTHERN HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 8 MILES SOUTHWEST OF TRENTON AT 253 PM
CDT...MOVING EAST AT 25 MPH.

PEOPLE IN CROCKETT...DYER...GIBSON AND HAYWOOD COUNTIES...INCLUDING
LOCATIONS NEAR HUMBOLDT AND TRENTON...SHOULD MONITOR THIS STORM
CLOSELY.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.

&&

LAT...LON 3583 8887 3568 8902 3569 8907 3565 8908
      3565 8947 3574 8943 3577 8944 3582 8940
      3582 8936 3586 8934 3591 8935 3597 8932
      3600 8924 3607 8877
TIME...MOT...LOC 1953Z 256DEG 22KT 3590 8903
Special weather statement, Jul 14, 2:00 PM CST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
300 PM CDT MON JUL 14 2014

TNZ050>052-089-090-142045-
CROCKETT TN-FAYETTE TN-HARDEMAN TN-HAYWOOD TN-MADISON TN-
300 PM CDT MON JUL 14 2014

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 345 PM CDT FOR...

  EXTREME SOUTHEASTERN CROCKETT COUNTY IN NORTHWEST TENNESSEE...
  NORTHEASTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
  NORTHERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...
  SOUTHEASTERN HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...
  MADISON COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 6 MILES NORTHEAST OF SOMERVILLE AT 300 PM
CDT...MOVING EAST AT 30 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN CROCKETT...FAYETTE...HARDEMAN...HAYWOOD AND MADISON
COUNTIES...INCLUDING LOCATIONS NEAR BOLIVAR...CHICKASAW STATE FOREST
AND JACKSON...SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3549 8868 3544 8878 3543 8884 3538 8884
      3535 8881 3526 8890 3517 8945 3541 8941
      3570 8912 3566 8865 3551 8865
TIME...MOT...LOC 2000Z 258DEG 27KT 3530 8925
Local storm report, Jul 14, 2:01 PM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
301 PM CDT MON JUL 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TSTM WND DMG     2 W SHARON              36.23N 88.86W
07/14/2014                   WEAKLEY            TN   TRAINED SPOTTER

            LARGE LIMBS DOWN WITH WINDS ESTIMATED TO BE 60 MPH.

&&

MRM
Local storm report, Jul 14, 2:19 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
319 PM CDT MON JUL 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TSTM WND DMG     3 W SHARON              36.23N 88.88W
07/14/2014                   WEAKLEY            TN   TRAINED SPOTTER

            LARGE LIMBS DOWN WITH WINDS ESTIMATED TO BE 60 MPH.

0233 PM     TSTM WND DMG     SHARON                  36.23N 88.82W
07/14/2014                   WEAKLEY            TN   TRAINED SPOTTER

            2 LARGE TREES DOWN AND NUMEROUS SMALL TREES DOWN.ROOF AND
            STRUCTURAL DAMAGE TO AT LEAST ONE HOME ON NORTH HWY AVE.
            POWER LINES DOWN ACROSS THE COMMUNITY.

0307 PM     TSTM WND DMG     1 N JACKSON             35.65N 88.83W
07/14/2014                   MADISON            TN   PUBLIC

            LARGE TREES DOWN ON POWER LINES ON OLD MEDINA RD.

0314 PM     TSTM WND DMG     CAMDEN                  36.06N 88.10W
07/14/2014                   BENTON             TN   TRAINED SPOTTER

            TREES DOWN AT INTERSECTION OF WASHINGTON AND FRASYER
            STREETS.

&&

MRM
Special weather statement, Jul 14, 2:28 PM CST, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
328 PM CDT MON JUL 14 2014

ARZ026-027-142115-
CRAIGHEAD AR-POINSETT AR-
328 PM CDT MON JUL 14 2014

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 415 PM CDT FOR...

  CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
  NORTHERN POINSETT COUNTY IN EASTERN ARKANSAS...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 3 MILES NORTHEAST OF GREENFIELD AT 328 PM
CDT...MOVING EAST AT 20 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN CRAIGHEAD AND POINSETT COUNTIES...INCLUDING LOCATIONS NEAR
BAY...CARAWAY...JONESBORO...LAKE CITY...LEPANTO...MONETTE AND
TRUMANN...SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3588 9104 3588 9088 3590 9087 3590 9029
      3558 9028 3559 9104
TIME...MOT...LOC 2028Z 257DEG 17KT 3573 9068

The radar

The Memphis radar (KNQA), 88 km away, was scanning. The volume nearest the first event began at 20:36 UTC.

Open the radar archive at this moment

Event by event

1 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Craighead

When
July 14, 2:35 PM CST to 2:50 PM CST
Where
Craighead County, 1.49 mi SW of Nettleton to 1.04 mi SSE of Nettleton
Measured
50 kt (58 mph) estimated gust
Reported by
Broadcast Media
Coordinates
35.805, -90.669

Straight line winds knocked down power and light poles along Parker Road and Highway 63 in Jonesboro.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Arkansas in 2014Every state in 2014This day in weather historyWarnings in Arkansas, July 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 532414.